Re: Guaifenesin's effect on Ephedrine?
Posted by APF on March 29, 1997 at 18:07:26:
In Reply to: Re: Guaifenesin's effect on Ephedrine? posted by migrane boy on March 29, 1997 at 17:17:50:
: Guaifenesin promotes lower respiratory tract drainage by thinning bronchial secretions, lubricates irritated respiratory tract membranes through increased mucous flow, and facilitates removal of viscous, inspissated mucus. As a result of these drugs, sinus and bronchial drainage is improved, and dry, nonproductive coughs become more productive and less frequent.
: It doesn't appear as if it should affect the ephedrine at all, your stack should be ok. Companies may be increasing the guaif dosage to take the heat off of the ephedrine attackers out there, make it appear less potent to save face.
Any experienced Tussin abuser will tell you that too much Guaifenesin will absolutely make you throw-up. This will, however, not be the case with the small doses Ephedrine+Guaifenesin users will be taking.